# SDR CA190802010

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 3,186 hours
- Engine: Ge CF343B
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 543036C356005915
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) STALL ALT COMP LIGHT AND STALL FAIL ARE ANNUNCIATIED.  FIELD SERVICE REPRESENTATIVE INPUT AUG 1, 2019:  FAULT CLEARED THE NEXT MORNING.   ADVISED CUSTOMER TO REPLACE THE STALL COMPUTER. (TC# 20190802010)
